MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CURVED SCISSORS

INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CURVED SCISSORS
Model Number 430100-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a training/demo of the da vinci system, the disposable mcs tip cover of the monopolar curved scissors instrument would not attach; a piece broke off during the attempts.There was no report of patient involvement.Isi followed up with the initial reporter and obtained the following additional information: the tip accessory would go on but did not screw.Once installed it would fall off.There was no patient involvement as it was during a training session.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The monopolar curved scissors (mcs) instrument was analyzed and found to have a broken instrument tube adapter.This component is located at the distal end of the instrument and serves as the interface between the instrument and the user installed tip accessory.The broken piece was not returned and measures approximately 1.27mm x 2.29mm in size.The complaint was confirmed by failure analysis.The probable root cause of a damaged tube adapter is attributed to either tip accessory installation issues or damage during use.

Brand Name
ENDOWRIST SP
Common Device Name
MONOPOLAR CURVED SCISSORS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24563620
Report Number2955842-2026-15653
Device Sequence Number13135424
Product Code NAY
UDI-Device Identifier00886874123454
UDI-Public(01)00886874123454(10)H10251001
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K241814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430100-01
Device Catalogue Number430100
Device Lot NumberH10251001 0018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown